Arkiv för Matematik

, Volume 29, Issue 1–2, pp 323–337 | Cite as

The smoothness of random Besov functions

  • David C. Ullrich
Article
  • 38 Downloads

Keywords

Holomorphic Function Besov Space Trigonometric Polynomial Dirichlet Space Bloch Space 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. AFP.
    Arazy, J., Fisher, S. andPeetre, J., Möbius invariant function spaces,J. Reine Angew. Math. 363 (1985), 110–145.MATHMathSciNetGoogle Scholar
  2. AG.
    Araujo, A. andGine, E.,The central limit theorem for real and Banach valued random variables, Wiley, New York, 1980.MATHGoogle Scholar
  3. BS.
    Brown, L. andShields, A., Cyclic vectors in the Dirichlet space,Trans. Amer. Math. Soc. 285 (1988), 269–304.CrossRefMathSciNetGoogle Scholar
  4. CSU.
    Cochran, G., Shapiro, J. andUllrich, D.,Random Dirichlet functions are multipliers, in preparation.Google Scholar
  5. HA.
    Halász, G., On a result of Salem and Zygmund concerning random polynomials,Studia Sci. Math. Hungar. 8 (1973), 369–377.MathSciNetGoogle Scholar
  6. KA.
    Kahane, J. P.,Some random series of functions, 2nd ed., Cambridge Studies in Advanced Mathematics, New York, 1985.MATHGoogle Scholar
  7. KZ.
    Katznelson, Y.,An introduction to harmonic analysis, Dover, New York, 1976.MATHGoogle Scholar
  8. LT.
    Lindenstrauss, J. andTzafriri, L.,Classical Banach spaces, Vol. II, Springer-Verlag, New York, 1979.MATHGoogle Scholar
  9. PT.
    Peetre, J.,New thoughts on Besov spaces, Duke U. Math. Series, Durham, N.C., 1976.Google Scholar
  10. ST.
    Stein, E.,Singular integrals and differentiability properties of functions, Princeton University Press, Princeton, N.J. 1970.MATHGoogle Scholar
  11. SZ.
    Salem, R. andZygmund, A., Some properties of trigonometric series whose terms have random signs,Acta Math. 91 (1954), 245–301.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Institut Mittag-Leffler 1991

Authors and Affiliations

  • David C. Ullrich
    • 1
  1. 1.Department of MathematicsOklahoma State UniversityStillwaterUSA

Personalised recommendations